Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 55, NWS Kansas City, MO

June 12, 2014Bates County, Cass County, Henry County, Missouri

NWS Kansas City, MO issued this river flood warning at Jun 12, 2014, 8:44 AM CDT for Bates County, Cass County, Henry County, Missouri. It took effect at Jun 12, 2014, 9:49 AM CDT. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2014, 8:44 AM CDT (13:44 UTC)
In effect from
Jun 12, 2014, 9:49 AM CDT
Expired
Jun 15, 2014, 6:03 AM CDT
In force
68 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Moderate

Counties Bates County, MO, Cass County, MO, Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Grand River near Urich (URHM7).

Action stage
21 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WGUS43 KEAX 121344
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
844 AM CDT THU JUN 12 2014
  
...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC013-037-083-131344-
/O.NEW.KEAX.FL.W.0055.140612T1449Z-140615T1103Z/
/URHM7.2.ER.140612T1449Z.140613T1200Z.140614T1103Z.UU/
844 AM CDT THU JUN 12 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The South Grand River at Urich.
* until Sunday morning.
* At  7:58 PM Wednesday the stage was 22.2 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 27.5 feet by Friday morning. The river will fall 
  below flood stage by Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   22.2   Wed 08 PM   27.5 Friday morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

$$
5 follow-up statements
255 
WGUS83 KEAX 130142
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
842 PM CDT THU JUN 12 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-140142-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-140615T0730Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140614T0730Z.UU/
842 PM CDT THU JUN 12 2014

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Saturday night.
* At  8:00 PM Thursday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by 
  early Friday morning. The river will fall below flood stage early 
  Saturday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   23.4   Thu 08 PM   23.4 early Friday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-140141-
/O.CON.KEAX.FL.W.0056.140613T1000Z-140615T0359Z/
/BLVM7.1.ER.140613T1000Z.140613T1800Z.140614T0359Z.NO/
842 PM CDT THU JUN 12 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from late tonight to Saturday evening.
* At  7:45 PM Thursday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 24.3 feet by early Friday afternoon.the river will 
  fall below flood stage by Friday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.4   Thu 08 PM   24.3 early Friday afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-041-195-140141-
/O.EXT.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1500Z.000000T0000Z.140614T0600Z.NO/
842 PM CDT THU JUN 12 2014

The Flood Warning continues for
  The Missouri River At Miami.
* until late Saturday night.
* At  8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 18.2 feet by Friday evening.the river will
  fall below flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   17.4   Thu 08 PM   18.2 Friday evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC013-037-083-140141-
/O.EXT.KEAX.FL.W.0055.000000T0000Z-140615T1444Z/
/URHM7.2.ER.000000T0000Z.140613T0600Z.140614T1444Z.UU/
842 PM CDT THU JUN 12 2014

The Flood Warning continues for
  The South Grand River at Urich.
* until Sunday morning.
* At  3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by 
  early Friday morning. The river will fall below flood stage late 
  Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   27.1   Thu 03 PM   27.5 early Friday morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
096 
WGUS83 KEAX 130934
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
434 AM CDT FRI JUN 13 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-140934-
/O.CON.KEAX.FL.W.0048.000000T0000Z-140615T0730Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140614T0730Z.UU/
434 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Saturday night.
* At  4:00 AM Friday the stage was 22.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   22.3   Fri 04 AM   21.8 this morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-140934-
/O.EXT.KEAX.FL.W.0056.140613T1042Z-140615T0359Z/
/BLVM7.1.ER.140613T1042Z.140613T1800Z.140614T0359Z.NO/
434 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Saturday evening.
* At  3:45 AM Friday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 24.3 feet by this afternoon.the river will
  fall below flood stage by tonight.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.7   Fri 04 AM   24.3 this afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-041-195-140934-
/O.CON.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1500Z.000000T0000Z.140614T0600Z.NO/
434 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Missouri River At Miami.
* until late Saturday night.
* At  8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 18.2 feet by this evening.the river will fall below
  flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   17.4   Thu 08 PM   18.2 this evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC013-037-083-140934-
/O.CON.KEAX.FL.W.0055.000000T0000Z-140615T1444Z/
/URHM7.2.ER.000000T0000Z.140613T1200Z.140614T1444Z.UU/
434 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The South Grand River at Urich.
* until Sunday morning.
* At  3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by this
  morning. The river will fall below flood stage late Saturday 
  morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   27.1   Thu 03 PM   27.5 this morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
138 
WGUS83 KEAX 131445
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
945 AM CDT FRI JUN 13 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-141445-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-140614T1855Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140613T1855Z.UU/
945 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Saturday afternoon.
* At  9:00 AM Friday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.3   Fri 09 AM   20.2 this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-141445-
/O.EXT.KEAX.FL.W.0056.000000T0000Z-140615T0000Z/
/BLVM7.1.ER.140613T1800Z.140613T1800Z.140614T0000Z.NO/
945 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Saturday evening.
* At  8:45 AM Friday the stage was 23.8 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.8   Fri 09 AM   24.0 this afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-041-195-141444-
/O.CON.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1534Z.000000T0000Z.140614T0600Z.NO/
945 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Missouri River At Miami.
* until late Saturday night.
* At  8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 18.2 feet by this evening.the river will fall below
  flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   17.4   Thu 08 PM   18.2 this evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC013-037-083-141444-
/O.EXT.KEAX.FL.W.0055.000000T0000Z-140615T1053Z/
/URHM7.2.ER.000000T0000Z.140613T1800Z.140614T1053Z.UU/
945 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The South Grand River at Urich.
* until late Saturday night.
* At  3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.4 feet by this
  afternoon. The river will fall below flood stage Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   27.1   Thu 03 PM   27.4 this afternoon
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
311 
WGUS83 KEAX 140110
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
810 PM CDT FRI JUN 13 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-195-140140-
/O.CAN.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
810 PM CDT FRI JUN 13 2014

The Flood Warning is cancelled for
  The Missouri River At Miami.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 17.5 feet early Saturday morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      17.5 early Saturday morning
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC013-037-083-150110-
/O.CON.KEAX.FL.W.0055.000000T0000Z-140615T1053Z/
/URHM7.2.ER.000000T0000Z.140614T0600Z.140614T1053Z.UU/
810 PM CDT FRI JUN 13 2014

The Flood Warning continues for
  The South Grand River at Urich.
* until late Saturday night.
* Flood stage is 24.0 feet.
* Forecast...The river is forecast to have a maximum value of 26.2 
  feet early Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24                      26.2 early Saturday morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
765 
WGUS83 KEAX 140200
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
900 PM CDT FRI JUN 13 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC013-037-083-140230-
/O.CAN.KEAX.FL.W.0055.000000T0000Z-140615T1053Z/
/URHM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
900 PM CDT FRI JUN 13 2014

The Flood Warning is cancelled for
  The South Grand River at Urich.
* At  8:33 PM Friday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Forecast...The river crested below flood stage at 23.5 feet. The 
  river will continue to fall to 14.4 feet by Sunday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   23.5   Fri 09 PM   21.2 early Saturday morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 12, 6:22 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 12, 6:22 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT Thu Jun 12 2014

.DISCUSSION...
Issued at 344 AM CDT THU JUN 12 2014

Thunderstorm activity off the front range of the Rockies from
yesterday has held together and crossed much of Kansas as of this
writing; with storms pushing into the far northwest corner of
Missouri before 3 AM. However, as had been previously forecast, the
low level jet feeding the broader convective band of precipitation is
pointing its nose across southern Kansas, which is taking the more
active portion of the line of storms to our south this morning into
Oklahoma. Continuing activity pushing into northwest Missouri looks
to be supported by the upper level --850mb to 700mb-- trough and
associated cold front moving east through Kansas this morning,
keeping enough juice focused in eastern Kansas to help maintain the
storms farther north despite the active southern portion of the line
intersecting the low level jet. Available CAPE early this morning is
not great, but may be sufficient to keep some of the stronger storms
percolating across northern Missouri through sunrise and into the
mid-morning hours. Have sped up the progress of the storms across our
forecast area today based on latest hi-res model runs and radar
trends. Currently, models advertise the cold front --currently nosing
into the far northwest corner of Missouri-- to sweep southeast
through the forecast area by mid-afternoon. Chance POPs that have
been kept for the afternoon are there to reflect any cast off storms
from continuing activity across southern Missouri, though this
potential is starting to look questionable.

Friday and Saturday a shortwave ridge will transit the Plains
States. This will make Friday really quite pleasant --dry with highs
in the 70s-- and Saturday --dry during the day with highs in the
80s-- really nice for early summer. However, the warm temperatures
Saturday will come as the result of warm front lifting north through
the region ahead of the next significant trough to move through the
Rockies over the weekend. This will likely provide focus for storms
Saturday night across eastern Nebraska and Iowa with activity
settling south into far eastern Kansas and northern Missouri
Saturday night. The resulting cold pool form the convection, and the
advancing cold front from the shortwave trough, will likely keep
convection going across the larger region through much of the day
Sunday. In fact, the front is expected to wallow around our section
of the country for a few days into the work week. The presents of
the nebulous boundary, and the broad troughing to our north, will
likely keep an active weather pattern in place across our section
country through at least the middle of next work week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 621 AM CDT THU JUN 12 2014

Terminals will start the morning with some dissipating storms
affecting them. Conditions at the terminals range from MVFR to VFR
with the rain this morning, but the rain wont last long. VFR
conditions will quickly onset as dry air sweeps in behind a cold
front moving through with the storms, improving conditions by 14Z
this morning. Otherwise, expect VFR conditions with a north wind
through the day.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Cutter
AVIATION...Cutter
Hazardous weather outlook, Jun 11, 6:58 PM CDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT WED JUN 11 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-130000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
658 PM CDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 THUNDERSTORMS WILL BE POSSIBLE AFTER 1 AM. THESE STORMS ARE NOT
 EXPECTED TO BE SEVERE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 THUNDERSTORMS ARE POSSIBLE THURSDAY...AND AGAIN SATURDAY NIGHT
 THROUGH SUNDAY. NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, Jun 12, 3:32 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 AM CDT THU JUN 12 2014

KSZ057-060-120915-
LINN KS-MIAMI KS-
332 AM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINN AND SOUTHERN MIAMI
COUNTIES IN EAST CENTRAL KANSAS UNTIL 415 AM CDT...

AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RANTOUL TO
GREELEY...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OSAWATOMIE...PAOLA...LA CYGNE...MOUND CITY...PARKER...FONTANA...
  BEAGLE AND NEW LANCASTER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3821 9508 3826 9508 3826 9507 3863 9507
      3857 9471 3809 9478
TIME...MOT...LOC 0832Z 277DEG 20KT 3856 9515 3834 9513

MJ
Special weather statement, Jun 12, 4:47 AM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 AM CDT THU JUN 12 2014

MOZ043-044-053-054-121030-
BATES MO-CASS MO-HENRY MO-JOHNSON MO-
447 AM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...
NORTHWESTERN HENRY...CASS AND NORTHEASTERN BATES COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 530 AM CDT...

AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PECULIAR TO
ADRIAN...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HARRISONVILLE...GARDEN CITY...HOLDEN...EAST LYNNE...CREIGHTON...
  URICH...KINGSVILLE...GUNN CITY...LA TOUR...STRASBURG...QUICK
  CITY...HARTWELL AND BLAIRSTOWN.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3878 9398 3837 9379 3837 9436 3878 9457
TIME...MOT...LOC 0948Z 270DEG 23KT 3875 9444 3840 9424

MJ
Local storm report, Jun 12, 5:07 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
507 AM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             ADRIAN                  38.40N 94.35W
06/12/2014  E0.75 INCH       BATES              MO   LAW ENFORCEMENT

&&

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 4:47 AM CDTSpecial Weather StatementEAXCass43 min
Jun 12, 6:46 AM CDTAreal Flood AdvisoryEAXBates, Cass, Henry, Jackson, Johnson, Lafayette5 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.